×

Found 934 Documents (Results 1–100)

Cohomology, Bocksteins, and resonance varieties in characteristic 2. (English) Zbl 07754579

Crooks, Peter (ed.) et al., Compactifications, configurations, and cohomology. Conference, Northeastern University, Boston, Massachusetts, USA, October 22–24, 2021. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 790, 131-157 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Local invariants of minimal generic curves on rational surfaces. (English) Zbl 1489.14008

Galindo, Carlos (ed.) et al., \(p\)-adic analysis, arithmetic and singularities. UIMP-RSME, Lluís A. Santaló summer school, Universidad Internacional Menéndez Pelayo, Santander, Spain, June 24–28, 2019. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (RSME). Contemp. Math. 778, 231-258 (2022).
MSC:  14B05 32Sxx 14E15
PDFBibTeX XMLCite
Full Text: DOI arXiv

The partition complex: an invitation to combinatorial commutative algebra. (English) Zbl 1504.05307

Dabrowski, Konrad K. (ed.) et al., Surveys in combinatorics 2021. Based on plenary lectures given at the 28th British combinatorial conference, hosted online by Durham University, Durham, UK, July 5–9, 2021. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 470, 1-42 (2021).
MSC:  05E40
PDFBibTeX XMLCite
Full Text: arXiv Link

On Wall’s realisation problem of high-dimensional Poincaré duality groups admitting boundaries. (English) Zbl 1498.57002

Münster: Univ. Münster, Mathematisch-Naturwissenschaftliche Fakultät, Fachbereich Mathematik und Informatik (Diss.). 170 p. (2021).
PDFBibTeX XMLCite

The degrees of maps between \((n-1)\)-connected \((2n+1)\)-dimensional manifolds or Poincaré complexes and their applications. (English. Russian original) Zbl 1491.55003

Sb. Math. 212, No. 10, 1360-1414 (2021); translation from Mat. Sb. 212, No. 10, 16-75 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Poincaré duality in dimension 3. In memory of Charles B. Thomas. (English) Zbl 1460.57001

The Open Book Series 3. Berkeley, CA: Mathematical Sciences Publishers (MSP) (ISBN 978-1-935107-05-7/print; 978-1-935107-06-4/ebook). xiii, 147 p., open access (2020).
PDFBibTeX XMLCite
Full Text: DOI Link

A survey on Koszul algebras and Koszul duality. (English) Zbl 1436.13029

Ambily, A. A. (ed.) et al., Leavitt path algebras and classical \(K\)-theory. Based on the international workshop on Leavitt path algebras and \(K\)-theory, Kerala, India, July 1–3, 2017. Singapore: Springer. Indian Stat. Inst. Ser., 157-176 (2020).
MSC:  13D02 13D40 13-02
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference